# SDR A6WA200360042

- Difficulty date: September 24, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 33 LEFT BETWEEN FRAME 34 AND 35 CORRODED BEYOND LIMITS OF SRM 53-00-00-101.  REV AVMAX NON-ROUTINE 1204 FOR REPAIR.  REPAIRED STRINGER IAW SRM 53-00-12 FIG 207.  (M)
